# SDR BSYA2012021

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 14,996 hours
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: E

## Discrepancy

PILOT WAS EN ROUTE FROM TEB TO BUF 30 MILES OUT FROM BUF, PILOT NOTICED OIL AND CYLINDER TEMPERATURES INCREASING.  PILOT NOTICED SMOKE STREAMING FROM LEFT ENGINE.  PILOT PROCEEDED TO SHUT ENGINE DOWN, NOTIFY ATC AND LANDED SAFELY AT BUF WITHOUT INCIDENT.  MAINTENANCE HAS BEEN NOTIFIED AND INSPECTION IS IN WORK.
